Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Irregular periods, which lasts long. Color also varies. What may be the cause?

I am 20 years old. And i never really had a regular period but on averae it was between 28 and 30 days apart.However from April my period came 20 days in between, then 21 days in between, now its back with only 15 days in between the start of the last and this one. Not only that, these periods have been long, lasting almost 10 days. They arent heavy though, they range from light to normal. Also they are different in colour, very dark brown and watery, then it usually goes back to its normal color and viscosity. What is wrong with me?
Asked On : Wed, 20 Jun 2012
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for writing to us.
The irregular and heavy periods that you are having can be due to a hormonal disturbance or a local lesion like fibroid uterus. You need to consult a gynecologist for proper investigations.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Fri, 16 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor